# SDR 2008UALA01367

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,510 hours, 10,729 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR ROW 14B IS PULLED UP W-WIRES SHOWING. REPAIRED LIGHT BAR OPS CHECKED GOOD. AC OK FOR SERVICE.
